# SDR R61A2019062180638

- Difficulty date: June 18, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 15,896 hours, 10,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011314
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,896 hours, 10,678 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT OUT. R&R THE NR 3 POWER UNIT OF THE EMERGENCY LIGHTS SYSTEM IN REF TO AMM 33-50-01.
